# SDR ASAA2023101145593

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 34,686 hours, 10,985 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bushing
- Condition: Missing
- Location: Left Engine
- Part time: 34,686 hours, 10,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD SBCFM56-7B-72-09861, #1 ENGINE ESN # 660-233. NOTED APPROX. (8) STG. 2 VSV MISSING ACTUATION RING FLANGE BUSHINGS BETWEEN THE 12 O'CLOCK AND 3 O'CLOCK POSITION. GROUNDED - YES. REMOVED #1 ENGINE ESN # 660-233, DEFECT TRANSFERRED TO EBU SHOP W/O # 1973222. ENGINE REMOVED ON W/O # 1970832.
